MathSciNet Relay Station
MathSciNet bibliographic data
MR1800349 11F70 (11F66 11R39 22E46)
Gelbart, Stephen; Shahidi, Freydoon Boundedness of automorphic $L$-functions in vertical strips. J. Amer. Math. Soc. 14 (2001), no. 1, 79–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement